# SDR DXTA2020091094076

- Difficulty date: September 9, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N613QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605599
- Aircraft time: 11,350 hours, 8,597 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Frozen
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 27,500 FT, THE PITCH TRIM ANNUNCIATOR ILLUMINATED ON BOTH PFDS.  THE AUTOMATION WAS DISENGAGED.  WE LEVELED AT FL 280.  WE ATTEMPTED TO MOVE THE TRIM VIA THE YOKE SWITCH AND IT DID NOT RESPOND.  WE WERE ABLE TO MANIPULATE THE MANUAL TRIM WHEEL.  WE MANUALLY PULLED THE PITCH TRIM CIRCUIT BREAKER AND RESET IT.  WE ALSO OBSERVED THAT THE FLAP INDICATOR WAS NOT AT 0.  THE FLAP HANDLE WAS CYCLED & THE INDICATOR MOVED TO 0.  WE DID NOT OBSERVE A HYDRAULIC PRESS LIGHT OR STAB MISCOMPARE ON THE ANNUNCIATOR.  PLEASE NOTE: WE DE-ICED IN ASE & TEMPERATURES WERE BELOW FREEZING.  AS THE FLIGHT CONTINUED INTO WARMER AIR THE TRIM BEHAVED NORMALLY AND WE LANDED WITHOUT INCIDENT.
